MathSciNet Relay Station
MathSciNet bibliographic data
MR428182 49F22 (58A99)
Taylor, Jean E. The structure of singularities in solutions to ellipsoidal variational problems with constraints in ${\rm R}\sp{3}$. Ann. of Math. (2) 103 (1976), no. 3, 541–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement